Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 55, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jun 14, 2011, 2:37 PM CDT. It took effect at Jun 15, 2011, 4:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2011, 2:37 PM CDT (19:37 UTC)
- In effect from
- Jun 15, 2011, 4:00 AM CDT
- Expired
- Jun 15, 2011, 7:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
584 WHUS73 KMKX 141937 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 237 PM CDT TUE JUN 14 2011 ...SOUTHEAST WINDS TO INCREASE AHEAD OF APPROACHING LOW PRESSURE... .AS LOW PRESSURE DRAWS CLOSER FROM THE PLAINS LATER TONIGHT INTO WEDNESDAY...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS. WINDS ARE EXPECTED TO SLACKEN OFF A BIT LATER WEDNESDAY AFTERNOON...WITH WAVES GRADUALLY SUBSIDING THEREAFTER. LMZ643>646-150345- /O.NEW.KMKX.SC.Y.0055.110615T0900Z-110616T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 237 PM CDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY. * WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS LATER TONIGHT THROUGH MID AFTERNOON WEDNESDAY. * WAVES: BUILDING TO 3 TO 5 FEET WEDNESDAY MORNING SUBSIDING TO 2 TO 4 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
445 WHUS73 KMKX 150214 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 914 PM CDT TUE JUN 14 2011 ...SOUTHEAST WINDS TO INCREASE AHEAD OF APPROACHING LOW PRESSURE... .AS LOW PRESSURE DRAWS CLOSER FROM NORTHERN MISSOURI LATER TONIGHT INTO WEDNESDAY...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS. WINDS ARE EXPECTED TO SLACKEN OFF A BIT LATER WEDNESDAY AFTERNOON...WITH WAVES GRADUALLY SUBSIDING THEREAFTER. LMZ643>646-151015- /O.CON.KMKX.SC.Y.0055.110615T0900Z-110616T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 914 PM CDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY. * WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS LATER TONIGHT THROUGH MID AFTERNOON WEDNESDAY. * WAVES: BUILDING TO 3 TO 5 FEET WEDNESDAY MORNING SUBSIDING TO 2 TO 4 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
536 WHUS73 KMKX 150916 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 416 AM CDT WED JUN 15 2011 ...PERSISTENT ONSHORE WINDS BRINGING HIGH WAVES TODAY... .LOW PRESSURE WILL MOVE TOWARD SOUTHERN WISCONSIN TODAY. PERSISTENT SOUTHEAST WINDS WILL SLOWLY EASE DURING THE AFTERNOON. THESE WINDS WILL CONTINUE TO GENERATE HIGH WAVES THROUGH THE DAY...SUBSIDING BY THIS EVENING. LMZ643>646-151730- /O.CON.KMKX.SC.Y.0055.000000T0000Z-110616T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 416 AM CDT WED JUN 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS 15 TO 20 KNOTS...EASING TO 10 TO 15 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 4 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
424 WHUS73 KMKX 151500 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1000 AM CDT WED JUN 15 2011 ...PERSISTENT ONSHORE WINDS BRINGING HIGH WAVES TODAY... .LOW PRESSURE WILL MOVE TOWARD SOUTHERN WISCONSIN TODAY. PERSISTENT SOUTHEAST WINDS WILL SLOWLY EASE DURING THE AFTERNOON. HOWEVER...THESE WINDS WILL CONTINUE TO GENERATE HIGH WAVES THROUGH THE DAY...SUBSIDING BY THIS EVENING. LMZ643>646-152300- /O.CON.KMKX.SC.Y.0055.000000T0000Z-110616T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1000 AM CDT WED JUN 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS EARLY...EASING TO 10 TO 15 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 4 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
822 WHUS73 KMKX 152039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT WED JUN 15 2011 ...HIGHER WAVES INTO EARLY EVENING... .PERSISTENT ONSHORE WINDS WILL ALLOW HIGHER WAVES TO LINGER INTO THE EVENING. WINDS WILL EASE THIS EVENING AND BECOME OFFSHORE OVERNIGHT...ALLOWING WAVES TO SUBSIDE. LMZ643>646-160000- /O.CON.KMKX.SC.Y.0055.000000T0000Z-110616T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CDT WED JUN 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 3:30 AM CDT, 11 hours 7 minutes earlier.
Area forecast discussion, Jun 14, 3:30 AM CDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT TUE JUN 14 2011 .VERY SHORT TERM... TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. AREA OF ELEVATED CONVECTION OVER CENTRAL IOWA TO FAR WEST CENTRAL ILLINOIS IS EXPECTED TO REMAIN SOUTHWEST OF THE AREA TODAY WITH NOSE OF 850MB TO 700MB LOW LEVEL JET. LEFT LOWER END POPS IN THE SOUTHWEST COUNTIES...IN CASE ANY OF THE PRECIPITATION IN EAST CENTRAL IOWA TRIES TO SHIFT EASTWARD. FEEL THAT THIS WILL BE TOUGH...AS AREA FORECAST SOUNDINGS CONTINUE TO SHOW A FAIR AMOUNT OF DRY AIR REMAINING ACROSS THE AREA. MAIN ISSUE TODAY WILL BE EXTENT OF CLOUDS AND EFFECT ON TEMPERATURES. CIRRUS BLOWOFF FROM CONVECTION TO THE SOUTHWEST SHOULD AFFECT SOUTHWEST PORTIONS OF THE AREA FOR A TIME THIS MORNING. HOWEVER...LEFT PARTLY SUNNY SKIES IN FORECAST FOR MOST OF THE AREA TODAY...AS AFOREMENTIONED DRY AIR IN PLACE LIMITS EASTWARD PUSH OF CLOUDS TO THE WEST. HIGHS TODAY SHOULD CLIMB INTO THE LOWER TO MID 70S INLAND...WITH 15C TO 17C 925MB TEMPERATURES...AND 60S LAKESIDE. LOW LEVEL JET BEGINS TO INCREASE IN MAGNITUDE AGAIN TONIGHT...AND POINTS INTO THE SOUTHWEST PORTIONS OF THE AREA LATER TONIGHT. GFS FORECAST SOUNDINGS SHOWING 500 TO 1000 J/KG OF ELEVATED CAPE...WITH THE NAM SHOWING LITTLE TO NONE WITH MOIST ADIABATIC PROFILES. GIVEN DECENT UPWARD VERTICAL MOTION EXPECTED WITH THE LOW LEVEL JET NOSE AND APPROACHING NEGATIVELY TILTED MID LEVEL SHORTWAVE TROUGH...SOME ELEVATED CAPE SHOULD BE PRESENT. CONTINUED TREND OF INCREASING POPS TONIGHT...INCREASING TO LIKELY IN THE SOUTHWEST COUNTIES. LEFT SLIGHT CHANCES FOR THUNDER IN THE FORECAST AS WELL. LOWS IN THE LOWER TO MID 50S SEEM REASONABLE. .SHORT TERM... WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM A 500MB LOW PRESSURE TROUGH WILL SWING INTO THE UPPER GREAT LAKES REGION TUE NIGHT AND WED...THEN STALL OVER MN/WI WED NIGHT...AND MOVE INTO LOWER MI ON THU. SURFACE LOW PRESSURE WILL MOVE ACROSS IOWA AND NORTHERN IL/SOUTHERN WI ON WED...AND ACROSS LOWER MICHIGAN ON THU. THIS SYSTEM WILL BRING A ROUND OF SHOWERS TO MUCH OF WISCONSIN. CONFIDENCE IS INCREASING WITH MODEL AGREEMENT...SO CONSENSUS MODELS SHOW LIKELY POPS FOR MUCH OF THE FORECAST AREA /CWA/ WED...AND THE NORTHEAST CWA WED EVE. GFS MODEL SNDGS SHOW ELEVATED INSTABILITY ABOVE 800MB...INCLUDING ELEVATED CAPE VALUES OF 500 TO 750 J/KG WED MORNING. SREF SHOWS MODERATE ELEVATED CAPE AS WELL. NAM MODEL SNDGS ARE SATURATED AND THEREFORE CANNOT BE TRUSTED. WENT WITH LIKELY SHOWERS AND SLIGHT CHANCE OF THUNDER WORDING IN FCST. CHANCES FOR PRECIP TAPER OFF ON THU. TEMPS WILL BE QUITE COOL ON WED...WITH CLOUDY SKIES AND PRECIP. HIGHS IN THE 60S. .LONG TERM... THURSDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE LOW. UPPER RIDGE AND SURFACE HIGH PRESSURE WILL SETTLE BACK INTO THE UPPER MIDWEST THU NIGHT AND LINGER THROUGH SATURDAY OR SUNDAY. MAJOR DIFFERENCES DEVELOP BETWEEN THE MODELS FOR THE WEEKEND. THE 12Z ECMWF KEEPS SOUTHERN WI DRY THROUGH MONDAY UNTIL A 500MB CLOSED LOW PUSHES THE UPPER RIDGE OUT OF WI. THE GFS AND CANADIAN HAVE A SERIES OF SHORTWAVES BREAK DOWN THE UPPER RIDGE ON SATURDAY AND SUNDAY...ALL BEFORE THE CLOSED UPPER LOW PUSHES INTO THE UPPER MIDWEST ON MONDAY. NOW THE LATEST 00Z ECMWF IS IN BETTER AGREEMENT WITH THE GFS/CANADIAN...BRINGING THE SHORTWAVES AND PRECIP ACROSS SOUTHERN WI OVER THE WEEKEND. DRY AIR DROPS DOWN ACROSS WI THU NIGHT. THEN A SHORTWAVE CROSSING SOUTHERN WI WILL BRING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS TO SOUTHERN WI ON SAT. ADDITIONAL SHORTWAVES RUN ACROSS THE REGION THROUGH THE REST OF THE WEEKEND. THIS LEADS TO CHANCES OF PRECIP THROUGH THE ENTIRE EXTENDED FORECAST PERIOD. TEMPS WILL REBOUND INTO THE LOW TO MID 70S ON THU AND FRI INLAND...AND INTO THE UPPER 70S INLAND SAT...AND THE LOW 80S SUN. MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM. BOTH THE 00Z GFS AND 12Z ECMWF REMARKABLY AGREE ON THE APPROX STRENGTH AND TIMING OF THE 500MB CLOSED LOW AND OCCLUDED SFC LOW...WITH THEM CENTERED OVER ND OR SOUTHERN MANITOBA AT 12Z TUE. THEY DRAG A SFC FRONT ACROSS SOUTHERN WI BETWEEN 06Z AND 18Z TUE. THEN BOTH MODELS HINT AT RETURN FLOW AROUND AN EASTERN HIGH BRINGING INCREASING MOISTURE INTO THE UPPER MIDWEST AND FOR THE REGION TO GET INTO A WET PATTERN DURING THE MIDDLE OF NEXT WEEK. TEMPS EXPECTED TO BE IN THE LOW 80S FOR THE FIRST HALF OF THE WEEK. && .AVIATION...AREA OF CIRRUS BLOWOFF ASSOCIATED WITH THUNDERSTORMS WELL SOUTHWEST OF THE AREA SHOULD AFFECT TAF SITES FOR A TIME THIS MORNING. STILL...SHOULD SEE SOME BREAKS AT TIMES IN THESE MID TO HIGH CLOUDS LATER THIS MORNING AND THIS AFTERNOON. EAST SOUTHEAST WINDS IN THE 10 TO 12 KNOT RANGE ARE EXPECTED TODAY...WITH GUSTS APPROACHING 20 KNOTS DURING THE AFTERNOON. CLOUDS WILL INCREASE TONIGHT WITH APPROACH OF LOW LEVEL JET AND UPPER LEVEL DISTURBANCE. MVFR CEILINGS ARE EXPECTED AFTER MIDNIGHT TONIGHT AT KMSN...WITH VFR CEILINGS REMAINING AT THE EASTERN SITES. LOW LEVEL WIND SHEAR CRITERIA MAY BE REACHED AFTER MIDNIGHT TONIGHT INTO WEDNESDAY MORNING...BUT LEFT OUT OF TAFS FOR NOW DUE TO UNCERTAINTY. && .MARINE...ONSHORE WINDS THROUGH WEDNESDAY MAY GENERATE WAVES IN THE 3 TO 4 FOOT RANGE ON WEDNESDAY...NEAR SMALL CRAFT ADVISORY LEVELS. FOR NOW...THINK WINDS WILL NOT BE STRONG ENOUGH FOR A LONG ENOUGH TIME TO WAVES TO FREQUENTLY EXCEED 4 FEET. SO...WILL HOLD OFF ON A SMALL CRAFT ADVISORY FOR NOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...13/MRC VERY SHORT TERM/AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Jun 14, 4:40 AM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 440 AM CDT TUE JUN 14 2011 WIZ046-047-051-052-056>060-062>072-150945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 440 AM CDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY SOUTHWEST OF MADISON...AND TONIGHT ACROSS MOST OF THE AREA...AS LOW PRESSURE AND AN UPPER LEVEL DISTURBANCE MOVE TOWARD THE AREA. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE ARE SLIGHT CHANCES OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING...AS THE LOW AND UPPER LEVEL DISTURBANCE MOVE THROUGH THE REGION. THERE ARE ALSO SLIGHT CHANCES OF THUNDERSTORMS ON THURSDAY. NO SEVERE WEATHER IS EXPECTED. THUNDERSTORM CHANCES RETURN FOR FRIDAY NIGHT THROUGH MONDAY...AS A WARM FRONT MOVES SLOWLY NORTHWARD THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THIS WEEK. LMZ643>646-150945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 440 AM CDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MAINLY LATER TONIGHT...AS LOW PRESSURE AND AN UPPER LEVEL DISTURBANCE MOVE TOWARD THE AREA. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ONSHORE WINDS MAY BRING HIGH WAVES ON WEDNESDAY ACROSS THE NEARSHORE WATERS. THERE ARE SLIGHT CHANCES OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING...AS THE LOW AND UPPER LEVEL DISTURBANCE MOVE THROUGH THE REGION. THERE ARE ALSO SLIGHT CHANCES OF THUNDERSTORMS ON THURSDAY. NO SEVERE WEATHER IS EXPECTED. THUNDERSTORM CHANCES RETURN FOR FRIDAY NIGHT THROUGH MONDAY...AS A WARM FRONT MOVES SLOWLY NORTHWARD THROUGH THE REGION. WOOD WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.